# SDR AALA971014

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT SHEAR TIE OUTBOARD SIDE OF STR 26L AT STA 720A.  REMOVED CORROSION FROM SHEAR TIE.  SHEAR TIE FOUND OUT OF LIMITS.  REMOVED SHEAR TIE AND INSTALLED NEW SHEAR TIE PER SRM 51-10-1.  TST:  75,765.  CYCLES:  52,034.  (X)
